It is currently Wed Aug 16, 2017 9:39 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Sun May 29, 2016 10:12 am 
Offline
New Poster
New Poster

Joined: Sun May 29, 2016 9:21 am
Posts: 1
I have been using subs for my addiction for a little over a year. When I was actively using sometime we would get subs if we couldnt get pills. I never did H but was on the verge. It started getting VERY expencive. We would try using subs on the street level. This is when I first starting have bad body spasms.
The first few days of being clean had such vivid dreams, "nodding out", and spasms that were so strong they hurt. At one point I was watching tv with hubby and sitting on my behind...all the sudden it felt like he had slapped my rear so hard it stung and mad me jump. I could feel each finger thumb and palm placement. I started falling asleep but thinking this was real and I thought I was awake. 3seprate times this happened and the last time I was talking to my sister who has been passed for over 20 yrs. I picked up my head to tell my husband. I saw the concern in his face I shook my head no and I knew what had happened wasnt really happening.
Throughtout the night I continued to talk, jerk, startled awake and hubby video taped my movements. Which were very odd.
Drs. Have no explination.
One day at group while meditating I started to spasm and make strange noises I had no control over. This spams most of the time while relaxing or falling asleep. My eyes also jerk when my body starts to jerk. They pull to the right hard and quick.
Also my eyes go from left to right to left to normal. Sometimes it feels like being poked in ribs. Sometims just an annoying jerk. My husband says I continue to speak and jerk while sleeping.
Hard for me to stay awake and get going msking me more depressed. I have no sex drive and neiter does hubby. I have hypervigolance and flash backs.
Wanted to go back to using instead of deal with side effectd or not side effect and face my demons sBut im still working on my addiction and still spasming and still talking in sleep.


Top
 Profile  
 
PostPosted: Mon May 30, 2016 7:02 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi SweetnessP, Welcome! So are you saying that this was happening when you were going through withdrawl or that it is happing now with suboxone? I had a similar experience when withdrawling from tramadol and I remember reading about the electric shock feelings when you withdrawl from the synthetic opiates, such as tramadol. It was really scary, I thought I was having a stroke! I do sometimes now have very vivid dreams but it could be so many things that are causing them. Glad you are here! Hope you stick around! There are great people here who are always supportive and happy to share their story!


Top
 Profile  
 
PostPosted: Tue May 31, 2016 2:44 am 
Offline
New Poster
New Poster

Joined: Thu May 05, 2016 4:54 pm
Posts: 1
I'm not having those kind of side effects, but I've been "sick" for a week.
About a month and a half on Suboxone. I did not have to "kick" when I started, I was 4 1/2 years clean in NA when I got so tired of having to suffer through my chronic pain. Not every every day, but bad enough to try an experiment with my MD. He is "the" Suboxone Doc in my rural community. He's been my Doc for 15 years and I'll be 75 in July. I asked if I could have six Norco 10s a week. For seven weeks I picked up my Rx weekly until the day after getting a cortisone shot in my neck, the pain in my neck ( neck headache) was worse so I took two. Though not due till Friday I showed up Thursday ready to give my left arm for my six Norco. There's no way I had a physical habit on less than one a day,I was in full blown addict mode. His receptionist told me he hasn't signed off on it, Pam and were closing in five minutes. I fully surrendered. I said make me an appointment. My MD had suggested Buboxone a few times and I angrily refused. Then I found out another addict I know was on it...she seemed normal and said it helped with pain. I started April 1st. 2mg/0.5 "take 1/2 a strip or a whole strip once daily. On May 10th I asked for 2 2mg strips a day. Last week at work, (right! 75 years old and I can't afford to retire) Weekend Nursing Supervisor at a SNF. (Nursing home) I have been sick every day since that weekend with nausea, loss of appetite, funny little momentary dizziness.....and seem to wake up from these lapses. I am totally freaked. During the sixties I was a street hype, jazz groopy.....got recovery at 30 but I've had several relapse and they've all been about a car wreck, C Sect, ( daughter still perfect!)
Back surgery, a fall that resulted in a severe fracture of my left shoulder. I stay clean at least four years at a time...sometimes six. For the first month I thot I died and went to heaven, no cravings pain tolerabl and a lifting from depression where I was almost manic! Energy, brain working better...cleaning like crazy and cooking...just in heaven. Now I feel as bad as I felt good in the beginning.
I'm sorry this is so long and it's selfish and self centered of me to barge in on your side effects problems. This should have been on the introduction page.
If I knew how to get it there I would. Hopefully someone with some knowledge will respond to both of us. I am freaked out and scared. I have been trying to taper back to original dose. Today the first day on 2/0.5 (2 1/2 strips. I like re dosing.


Top
 Profile  
 
Our Sponsors
PostPosted: Tue May 31, 2016 4:32 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi SweetnessP, Welcome! So are you saying that this was happening when you were going through withdrawl or that it is happing now with suboxone? I had a similar experience when withdrawling from tramadol and I remember reading about the electric shock feelings when you withdrawl from the synthetic opiates, such as tramadol. It was really scary, I thought I was having a stroke! I do sometimes now have very vivid dreams but it could be so many things that are causing them. Glad you are here! Hope you stick around! There are great people here who are always supportive and happy to share their story!


Top
 Profile  
 
PostPosted: Wed Jun 01, 2016 8:57 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1542
I'm totally lost...

the spasms, jerks, and vivid dreams are common during withdrawal/detox. Not sure if that's what's going on? Understand that the effects of buprenorphine are the same as any opioid agonist, at least during the first week or two before tolerance sets in.

Pam, I'm not sure exactly what you are asking either. It sounds like you are in the middle of reducing your dose of buprenorphine, and having similar symptoms? If that's the case, I would encourage you to read about optimizing absorption of buprenorphine, to make certain you are getting the most out of your dose.... and otherwise, maybe ask your doctor if you can stay at a dose where you are more comfortable. There is no 'dose-related toxicity'-- so there is no reason to keep a patient miserable just for the point of sticking on a lower dose. Get your doc to prescribe the CORRECT dose-- and then get on with life, without feeling guilty and miserable each day.


Top
 Profile  
 
PostPosted: Fri Jun 03, 2016 12:42 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi Pam, Welcome! The way you describe subs is the way I feel most of the time! Energetic, upbeat,and just a general feeling of all being good in the world! I have times when I feel very tired and I usually have done a drop at that time. It has to this point worked for me. I also am dealing with menopause. When I am getting a period, I am so agitated and short fused that I take an extra strip and it really helps. I think you need to adjust your dosage and find what works for you! Especially if you are taking subs for pain. I have heard so many times that less is more with suboxone and I have found this to be very true!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group